# SDR 95ZZZW431

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N567PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47153
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Part number: 59100615046
- Condition: Dry
- Location: Right Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF FROM BHM THE RIGHT GEAR UNSAFE LIGHT CAME ON.  RECYCLED GEAR WITH NO CHANGE IN INDICATION, UPON LANDING IN DAY GEAR INDICATION WAS NORMAL.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  LUBED THE RIGHT MAIN LANDING GEAR, (P/N 59100615046) CYCLED GEAR, ALL OPS CHECKED GOOD. (W)
